On Mathias generic sets

In S. Barry Cooper (ed.), How the World Computes. pp. 129--138 (2012)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,088

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Recursively enumerable generic sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
Indifferent sets for genericity.Adam R. Day - 2013 - Journal of Symbolic Logic 78 (1):113-138.
Almost weakly 2-generic sets.Stephen A. Fenner - 1994 - Journal of Symbolic Logic 59 (3):868-887.
The distribution of the generic recursively enumerable degrees.Ding Decheng - 1992 - Archive for Mathematical Logic 32 (2):113-135.
Generic compactness reformulated.Bernhard König - 2004 - Archive for Mathematical Logic 43 (3):311-326.
Reals n-Generic Relative to Some Perfect Tree.Bernard A. Anderson - 2008 - Journal of Symbolic Logic 73 (2):401 - 411.
CM-triviality and generic structures.Ikuo Yoneda - 2003 - Archive for Mathematical Logic 42 (5):423-433.
Happy families and completely Ramsey sets.Pierre Matet - 1993 - Archive for Mathematical Logic 32 (3):151-171.
Generic Complexity of Undecidable Problems.Alexei G. Myasnikov & Alexander N. Rybalov - 2008 - Journal of Symbolic Logic 73 (2):656 - 673.

Analytics

Added to PP
2014-01-28

Downloads
14 (#873,032)

6 months
7 (#213,770)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

On the Strength of Ramsey's Theorem.David Seetapun & Theodore A. Slaman - 1995 - Notre Dame Journal of Formal Logic 36 (4):570-582.
Double Jumps of Minimal Degrees.Carl G. Jockusch & David B. Posner - 1978 - Journal of Symbolic Logic 43 (4):715 - 724.
Lowness for genericity.Liang Yu - 2006 - Archive for Mathematical Logic 45 (2):233-238.
Ramsey's Theorem and Cone Avoidance.Damir D. Dzhafarov & Carl G. Jockusch - 2009 - Journal of Symbolic Logic 74 (2):557-578.

View all 9 references / Add more references